Categorical models for equivariant classifying spaces

Bertrand J. Guillou, J. Peter May, Mona Merling

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


Starting categorically, we give simple and precise models for classifying spaces of equivariant principal bundles. We need these models for work in progress in equivariant infinite loop space theory and equivariant algebraic K–theory, but the models are of independent interest in equivariant bundle theory and especially equivariant covering space theory.

Original languageEnglish
Pages (from-to)2565-2602
Number of pages38
JournalAlgebraic and Geometric Topology
Issue number5
StatePublished - Sep 19 2017

Bibliographical note

Funding Information:
Acknowledgements Merling thanks Matthew Morrow and Liang Xiao for answers to her questions that pointed out the striking relevance to our work of H1.GI …/ and Serre’s general version of Hilbert’s Theorem 90. We are grateful to an anonymous referee for a careful reading and suggestions for improving the notations and exposition. Guillou was partially supported by Simons Collaboration Grant No. 282316 and by NSF grant DMS-1710379 and Merling was partially supported by NSF grant DMS-1709461.

Publisher Copyright:
© 2017, Mathematical Sciences Publishers. All rights reserved.

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Categorical models for equivariant classifying spaces'. Together they form a unique fingerprint.

Cite this